# SDR CALA2022092302441

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777
- Aircraft serial: 29859
- Aircraft time: 105,540 hours, 10,707 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 158632
- Condition: Inoperative
- Location: Dr L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR FWD AND AFT PARTITION FLOOR PROXIMITY EMER LT FOUND DIM. TRANSFER REF NR HX WO.1089235 AND ORIGINATED BY EMP V926677. L2 DR EMER POWER PACK AND CHARGER (M33099) REPLACED AND CTR FWD AND AFT PARTITION FLOOR PROXIMITY EMER LT OP CHK RESULT NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V907892 INSPECTED BY V926996. IDT INSPECTED BY HX107723 ADD EMP:V907050
